RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 5, Pages 39–54 (Mi msb985)  

This article is cited in 2 scientific papers (total in 2 papers)

On spectral sequences of evolution systems with constraints

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Spectral sequences of evolution systems with constraints are described in terms of the spectral sequences of the constraints.

Full text: PDF file (1196 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 79:1, 33–45

Bibliographic databases:

UDC: 517.9
MSC: Primary 35K22; Secondary 58A12, 58D25
Received: 08.10.1992

Citation: V. V. Zharinov, “On spectral sequences of evolution systems with constraints”, Mat. Sb., 184:5 (1993), 39–54; Russian Acad. Sci. Sb. Math., 79:1 (1994), 33–45

Citation in format AMSBIB
\Bibitem{Zha93}
\by V.~V.~Zharinov
\paper On spectral sequences of evolution systems with constraints
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 5
\pages 39--54
\mathnet{http://mi.mathnet.ru/msb985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1239750}
\zmath{https://zbmath.org/?q=an:0829.35024}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 1
\pages 33--45
\crossref{https://doi.org/10.1070/SM1994v079n01ABEH003487}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP19200003}


Linking options:
  • http://mi.mathnet.ru/eng/msb985
  • http://mi.mathnet.ru/eng/msb/v184/i5/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zharinov V., “On Differentiations in Differential Algebras”, Integral Transform. Spec. Funct., 4:1-2 (1996), 163–180  crossref  mathscinet  zmath  isi
    2. V. V. Zharinov, “Evolution systems with constraints in the form of zero-divergence conditions”, Theoret. and Math. Phys., 163:1 (2010), 401–413  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:236
    Full text:68
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019